# SDR DALA13013943215

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT FR 29 AND BETWEEN 42R TO STR 43R IN FORWARD CARGO COMPARTMENT.  MEASURE APROX. L=3.500"   W=0.350" D=0.002". REPLACED CLEAT AND FASTENERS IAW SRM 51-72-11 AND DWG D53231626.
